# SDR CALA2018060531373

- Difficulty date: May 29, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 70,255 hours, 11,495 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T215042
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID SPAR WEB FOUND CRACKED AT THE IDG FEED THROUGH CUTOUT,  THE  SPAR WEB WAS REPAIRED IAW SRM 54-55-01, REPAIR 2, FIG 202.
